# SDR UPS03841188

- Difficulty date: August 10, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, CORROSION ON FLOORBEAM UNDER SIDE AT STA 1660 LBL 38.5     REMOVED CORR IAW DC8 SRM 51-1-8. MAT'L REMAINING 0.00 FROM .125 FOUN D OUT OF LIMITS IAW DC8 SRM 53-2-0 FIG 1F. FABRICATED REPAIR AN GLE AND FILLERS IAW DC8 SRM 53-2-0 FIG 1B & TR 53-124. ALODINED AND PRIMED IAW DC8 SRM 51-1-8. INSTALLED REPAIR ANGLE AND FILLERS IAW DC 8 SRM 53-2-0 FIG 1B AND TR 53-124.
